# SDR PLGA970324A

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355BE
- Make and model: Saab 340B
- Aircraft serial: 340B209
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4502 - DURING APPROACH, THE ANTI-SKID FAILURE LIGHT ILLUMINATED.  CREW ABORTED APPROACH AND CONTACTED ATC WHICH DISPATCHED EMERGENCY EQUIPMENT.  AIRCRAFT LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOUND AND REPAIRED CHAFED WIRE IN RIGHT WHEEL WELL.  SYSTEM CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
